Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pregnant. Taken Zitotec 200. Will it affect the fetus?

my wife is having six weeks pregnancy and she has taken two zitotec 200 to avoid pregnancy...and after 24 hours She has no bleeding at all... and now she is thinking of the baby and dont want to avoid pregnancy..So dr. will these two zitotec 200 will give any effect later...because now she needs baby is it possibe to get the baby without any effect?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
Misoprotol causes uterine contractions & initiate abortion.
If more than 14 days after the use of Misoprostol no abortion has occurred you have an option to keep the pregnancy.
There is a small increased risk of birth defects such as deformities of the hands or feet and problems with the nerves of the foetus, if the pregnancy continues after attempting abortion with these medicines.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor